MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW MINI ENDOCUT SCISSOR TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW MINI ENDOCUT SCISSOR TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3152
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was decontaminated and forwarded to quality engineering for evaluation the scissor and the detached shrink tubing were returned for examination the scissor assembly was missing the shrink tubing.The scissor has no visual damage except for the shrink tube that was not attached.The scissors were tested using a known good hand piece.The scissor functioned correctly.The shrink tube was damaged a split (length wise).The distal edge of the shrink tube shows signs of being rolled and cut.This appearance of the damage indicates that the shrink tube was cut by impact with a rigid object.
 
Event or Problem Description
During a procedure, our customer found that the part which should be adhered came off.The surgeon immediately picked it up thus there was neither health damage nor extension of the procedure.A spare instrument was used to continue the procedure.

Brand Name
RENEW MINI ENDOCUT SCISSOR TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key12542613
Report Number1223422-2021-00007
Device Sequence Number13738165
Product Code GEI
UDI-Device Identifier00811099010012
UDI-Public00811099010012
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model Number3152
Device Catalogue Number3152
Device Lot Number00157004
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1